# SDR SWAA2024101046792

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 60,891 hours, 36,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 2623744; L2 DOOR SLIDE FELL OFF DOOR.<[01] DURING MT 725-61-06; FOUND LATCH ASSEMBLY DAMAGED. REF LOG PAGE 2623744 FOR FINAL RESOLUTION.
